# SDR GLBA20030533

- Difficulty date: January 15, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 16,681 hours, 21,848 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Annunciator
- Condition: Activated
- Location: Envir Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RT ENVIRO FAIL ANNC ILLUM ON TAKEOFF, PERFORMED GROUND PERFORMANCE RUN. OPS CK GOOD.
